Re: [MOL] Thalidomide [00683] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Thalidomide



Hi Bess, He has NSCLC (squamous carcinoma).  The drs gave him lots of other 
meds along with the chemo to keep his strength up as much as possible and 
blood tests frequently.  Yes, he has neuropathy too (from diabetes as well as 
from the cancer treatments).  I think that's why he had a car accident last 
spring - couldn't lift his foot off the gas; prob couldn't feel it.  He said 
his pants cuff caught the gas - but I don't think so.  He even had some 
serious bowel bleeding from the chemo, but with each problem, new meds offset 
the side-effects and he had 6 mos of chemo all total.  Just recently he 
underwent 6 wks of radiation too.  God bless you and your husband and have a 
good Christmas.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------